Well it looks like I might be the first dumb @ss that got addicted to phenibut. My job of 7 years closed shop 6 months ago, and I been using phenibut pretty heavy since then. For awhile dosing every few hours. I quit three months in, pretty much cold turkey and had three days of hardly any sleep. So I then took it just for sleep for awhile and was sleeping good, but feeling grogy in the morning. I then started up again to about 1200mg in the morning and then in the afternoon and then 2400 for bed. Well I decided to quit and started to taper. I was using 2400mg for sleep and that was it. Even cut it to about 1800mg. When I went down to zero I slept for an hour and then was wide awake. I got up took 2400mg and got some sleep. The next morining I went to the doctor complaining of insomnia hoping to get something to help ween me off the phen. I remeber people addicted to GBL saying that valium and other benzos are need to come off. Well the doc gave me temazepam which is a benzo. Well when looking up info on temazepham, withdrawal symptoms are anxiety, sleeplessness, panic attacks, loss of appetite, nausea, the withdrawals I was getting from the continued use of phenibut.
So am I just trading one benzo for another? This makes me think that I just might have to tough out the withdrawal symptoms. Does anyone think the temazepam will help? I took 15mg last night and didn't sleep well at all. That makes me think that maybe it is a little less potent and helping me ween off? Hell I don't know. I plan on taking temazepam 2 more nights and then taking it from there. If it gets too bad I'll go back to the doc and ask for help. Does anyone here have any experience with benzo withdrawals?
Any advice would be appreciated. Thanks